RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Page 239 (Mi izv2130)  

Remark on the paper, “$K$-theory on the category of infinite cell complexes”

V. M. Buchstaber, A. S. Mishchenko


Full text: PDF file (147 kB)

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 227–228

Bibliographic databases:

UDC: 513.83
Received: 18.09.1968

Citation: V. M. Buchstaber, A. S. Mishchenko, “Remark on the paper, “$K$-theory on the category of infinite cell complexes””, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 239; Math. USSR-Izv., 3:1 (1969), 227–228

Citation in format AMSBIB
\Bibitem{BucMis69}
\by V.~M.~Buchstaber, A.~S.~Mishchenko
\paper Remark on the paper, ``$K$-theory on the category of infinite cell complexes''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 239
\mathnet{http://mi.mathnet.ru/izv2130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=256385}
\zmath{https://zbmath.org/?q=an:0193.52102|0183.51602}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 227--228
\crossref{https://doi.org/10.1070/IM1969v003n01}


Linking options:
  • http://mi.mathnet.ru/eng/izv2130
  • http://mi.mathnet.ru/eng/izv/v33/i1/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:236
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019